Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have spot on shin, itching, dry skin. Applied cortisone cream

I have a small circular spot on the front of my right shin about 1-1/4 in diameter. it started this past summer. i thought at first that it was an insect bite or just exsima but it got larger and wont heal. it persistantly itches and the skin is dry. it itches around it a lot too. i have tried using anti itch cream, neosporin cream as well as a cortizone cream that my husband had for his exsima. nothing seems to help.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
from the description provided it could be psoriasis, discoid eczema or fungal infection. Psoriasis and eczema would respond to steroid and emollient( use a steroid more potent than cortisone) while fungal infection requires antifungal cream.
It is in your interest that you meet a dermatologist nearby to get the lesions examined so that an appropriate diagnosis based treatment can be suggested.
Take care
Answered: Sat, 27 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor